# SDR WRLA2005010

- Difficulty date: January 31, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N273
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Engine: Pwa PW4462
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C2" CHECK, FOUND DENT LOCATED AT RT INBD FLAP LOWER SKIN XIFH193 ABOVE T/E 9" L=1.5" W=0.066".  CUTOUT AREA 2 INCH BY 1 INCH AND REPAIRED DAMAGE AREA WITH DOUBLER (2024-T3 .050 ALU SHEET) AND RIVET(CR3224-5).  CONDITION CHECK SATISFACTORY REF MD11 SRM 57-10-00 FIG 6 VOL I REV 36.
